# SDR DALA2018061003922

- Difficulty date: June 8, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 63,680 hours, 49,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHTS AT SEAT ROWS 11,19,29 INOP. RELAMPED SEATS , NO HELP. FOUND SEAT ROWS 11 AND 29 WIRES BROKEN AT DISCONNECT. RETERMINATED SAME. SEAT HARNESS AT ROW 19 DAMAGED. REPLACED HARNESS. OPS CKS GOOD PER SWPM CHAP 20.
